# SDR ASAA2025032356778

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 62,203 hours, 18,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 FOUND SEVERAL LIGHTS OUT AFTER WAIT TIME. GROUNDED - YES. REMOVED & REPLACED QTY 3 EMERGENCY LIGHT BATTERY PACKS (M1695, M1694, & M1673) IAW AMM 33-51-06 & WDM 33-51-13-8 / 33-51-14-4. OPS CHECK GOOD.
